Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nav132

Darkened Skin ( 1 Weeks Use Of 5% Of Bp)

Recommended Posts

Soo i was told by my local pharmacist to use bp...coz i hav wel mild to moderate acne....it works great....dried up all my pimples....not many r showing up....but yes its makes my skin very very dry aand itchy.....i dont use alot eithrr.....thats not the problem...my skined has darkned aroud thr areas of use....it looks horrible....i stoped using it...i rather hav a few pimples than random dark areas on my skin..(not extremly darker....jus darker than usual)..so my q is would my skin go back to thr way it used?.....i onli used it for a week nd stopped

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×